# SDR FDEA202204130945

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 75,129 hours, 29,269 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 4052506955
- Part serial: 90124791
- Condition: Failed
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L AND R FMC FAIL -EMERGENCY DECLARED  ***EMERGENCY DECLARED***       R&R'D BOTH FMC COMPUTERS. UPDATED ALL SOFTWARE.  BOTH FMCS OPS CKS NORMALLY. REF B757 MM SEC  34-61-01-4-1. ALL SOFTWARE UPDATED TO CURRENT  REQUIREMENTS.
